Panadol-Cold&Flu Caplet 24pcsShare this item
Panadol Cold + Flu Night caplets provide night time relief from Cold and flu symptoms.
Panadol Cold + Flu Night caplets can be used for: Blocked and runny nose, headache and body ache, and fever.
How to use:
How to use Panadol Cold+Flu Night:
Adults & children over 12 years: 1 -2 caplets every 4-6 hours, with a maximum of 4 doses in 24 hours, if needed. Minimum dosing interval: 4 hours. Do not take more than 8 tablets in 24 hours
Do not take Panadol Cold+Flu Night for longer than 7 days without asking your doctor.
Do not give to children under 12 years of age.
Warning and cautions:
Do not use if you have a known or previous history of hypersensitivity to paracetamol, pseudoephedrine, or any other ingredient in this product.
Do not use if you have severe hypertension or severe coronary artery disease.
Do not use if you have severe renal impairment.
Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors.
Do not use if you are taking other sympathomimetic drugs such as decongestants, appetite suppressants and amphetamine-like psychostimulants.
Seek medical advice before taking this product:
• In patients with mild to moderate kidney impairment.
• In patients with cardiovascular disease, arrhythmias, hypertension, hyperthyroidism, prostatic enlargement, diabetes, glaucoma, pheochromocytoma.
• In patients with glutathione depleted states such as sepsis.
• If you are taking beta-blockers and other antihypertensives.
There have been reports of ischaemic colitis with pseudoephedrine. Pseudoephedrine should be discontinued immediately and medical advice sought if sudden abdominal pain, rectal bleeding or other symptoms of ischaemic colitis develop.
There have been rare cases of posterior reversible encephalopathy PRES/reversible cerebral vasoconstriction syndrome RCVS reported with sympathomimetic drugs, including pseudoephedrine. Symptoms reported included sudden onset of severe headache, nausea, vomiting, and visual disturbances. Most cases improved or resolved within a few days following appropriate treatment. Psuedoephedrine should be discontinued immediately and medical advice sought if signs/symptoms of PRES/RCVS develop.
ALWAYS READ THE LABEL. Use only as prescribed . For the temporary relief of cold and flu symptoms. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
If symptoms persist, medical advice must be sought.
Keep out of sight and reach of children.
Each caplet contains: Paracetamol 500mg , Chlorpheniramine 2mg , Pseudoephedrine Hydrochloride 30 mg.
- Manufacturer: Panadol
- Product form: Tablets
- Ingredients: Paracetamol - Chlorpheniramine - Pseudoephedrine
- Rhinase Aqueous Rhinase Aqueous Nasal Spray22.10 SAR
- Otrivin Otrivin Nasal Spray 10 ml13.80 SAR
- Strepsils Strepsils Lozenge 24pcs Honey & Lemon20.00 SAR
- Vicks Vicks Lozenge 40 gm Menthol-Sugar-Free5.75 SAR
- Xylomet Xylomet 0.1% Nasal Drop 15 ml Adult8.20 SAR
- Contra Contra 30 Softgel Capsule22.20 SAR
- Strepsils Strepsils Lozenge 16pcs Lemon Sugar Free20.00 SAR
- Redoxon Redoxon 1000 mg 15 Effervescent Tab14.15 SAR
- Fevadol Fevadol-Extra Tablet 20pcs5.30 SAR
- Rinofed Rinofed-Expectorant Syrup 100 ml7.30 SAR
- Sapofen Sapofen 600 mg Tablet 30pcs14.50 SAR